# SDR UIEA2022070700728

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 89,425 hours, 16,564 cycles
- System (JASC): 5700 · Wing Structure
- Part: Stiffener
- Part number: 65B156839
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH W FRONT SPAR OLES 1389 STIFFENER FOUND CORROSION.( LH W FRONT SPAR OLES 1389 STIFFENER FTG P/N: 65B15683-9 REPLACED AND INSTALLED IAW RI 57-21-15734 REV.A )
